# SDR SWAA2019050132107

- Difficulty date: April 28, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 16,976 hours, 7,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A56000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LOOSE.  SECURED SIGN PER AMM.
